Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bobbyhall

After Accutane.... Broke Out The Last Few Weeks, Was It All For Nothing?

Recommended Posts

Hiiiii i posted on here ages ago when when i started Acctutane and my journey through it!

Ive been off it for ages and i must say it DOES work so please everyone be paiteint!

However, as i said ive been off for a fair few months now, but the last couple of weeks ive had spot after spot almost around my mouth which is were i used to get them before!

From anyones experience does Accutane kind of leave the body and will my bad skin come back again? Am i allowed a second corse of Accutane altho that is the last thing i want to do!!

Talk to me!

Xx

Share this post


Link to post
Share on other sites

Why don't you try a natural alternative? I have tried many products (OTC and with prescription, including accutane) and all those chemicals did nothing good to my skin. In the best case it would clear it and dry it out (so I have to carry a moisturizer all the time with me), in the worse case I got some stomach issues due to accutane. Anyhow, while I was desperate and looking for a natural remedy, I discovered Dermify on Amazon, read the raving reviews and gave it a try. Not only it is 100% organic but it cleared my skin in few weeks and makes it look great, all smooth and moisturized. Check it on Amazon and give it a try, that might work better for you. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×